# SDR AALA201609209016

- Difficulty date: September 13, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 49,389 hours, 18,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53373301203
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM UPPER FLANGE AFT FASTENER HOLE CRACKED AT FRAME 43 AND -Y1622. REPAIRED BOX BEAM IAW EO 5315Y066.
